Oscillation criteria for a class of fractional dynamic equations on time scales

  • Hongxia Wang Shandong University of Technology
  • Qinghua Feng Shandong University of Technology
Keywords: oscillation, fractional dynamic equations, time scales, conformable fractional derivative

Abstract

In this paper, we investigate oscillation for a class of fractional dynamic equations with
damping term on time scales, and establish some oscillation criteria for it. The established oscillation
criteria unify continuous and discrete analysis, and are new results so far in the literature.

Downloads

Download data is not yet available.

Author Biographies

Hongxia Wang, Shandong University of Technology

Shandong University of Technology
School of Mathematics and Statistics
Zhangzhou Road 12, Zibo, 255049, China

Qinghua Feng, Shandong University of Technology

Shandong University of Technology
School of Mathematics and Statistics
Zhangzhou Road 12, Zibo, 255049, China

References

S. Hilger, Analysis on measure chains-a unified approach to continuous and discrete calculus, Results

Math., 18 (1990) 18-56.

Z. Han, T. Li, S. Sun and F. Cao, Oscillation criteria for third order nonlinear delay dynamic equations on time scales, Ann. Polon. Math., 99 (2010) 143-156.

T. S. Hassan, Oscillation criteria for higher order quasilinear dynamic equations with Laplacians and a deviating argument, J. Egypt. Math. Soc., 25 (2) (2016) 178-185.

L. Erbe and T. S. Hassan, Oscillation of Third Order Nonlinear Functional Dynamic Equations on Time Scales, Diff. Equ. Dynam. Sys., 18 (1) (2010) 199-227.

Y. B. Sun, Z. Han, Y. Sun and Y. Pan, Oscillation theorems for certain third order nonlinear delay dynamic equations on time scales, Electron, J. Qual. Theory Differ. Equ., 75 (2011) 1-14.

T. Li and S. H. Saker, A note on oscillation criteria for second-order neutral dynamic equations on isolated time scales, Commun. Nonlinear Sci. Numer. Simul. 19 (2014) 4185-4188.

R. P. Agarwal, M. Bohner, Li, C. Zhang, Oscillation criteria for second-order dynamic equations on time scales, Appl. Math. Lett. 31 (2014) 34-40.

M. Bohner, T. S. Hassan, T. Li, Fite-Hille-Wintner-type oscillation criteria for second-order halflinear dynamic equations with deviating arguments, Indagationes Mathematicae 29(2) (2018) 548-560.

B. Zheng, Some results for a class of conformable fractional dynamic equations on time scales, IJRDO-Journal of Educational Research, 4(5) (2019) 55-60.

Published
2019-07-26
How to Cite
Hongxia Wang, & Qinghua Feng. (2019). Oscillation criteria for a class of fractional dynamic equations on time scales. IJRDO - Journal of Mathematics (ISSN: 2455-9210), 5(7), 14-17. Retrieved from https://ijrdo.org/index.php/m/article/view/3022